# SDR SWIA201334731

- Difficulty date: September 20, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 32,656 hours, 45,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT IN THE FRONT CABIN AREA IS BURNED OUT.  FLT#5234 RELAMPED.
